Next Article in Journal / Special Issue
Nuclei, Primes and the Random Matrix Connection
Previous Article in Journal / Special Issue
Symmetry-Break in Voronoi Tessellations
Symmetry 2009, 1(1), 55-63; doi:10.3390/sym1010055
Article

A Stochastic Poisson Structure

Received: 2 July 2009; in revised form: 26 July 2009 / Accepted: 12 August 2009 / Published: 20 August 2009
(This article belongs to the Special Issue Feature Papers: Symmetry Concepts and Applications)
Download PDF [149 KB, uploaded 20 August 2009]
Abstract: We define a Poisson structure on the Nualart-Pardoux test algebra associated to the path space of a finite dimensional Lie algebra.
Keywords: Poisson structure; Malliavin Calculus Poisson structure; Malliavin Calculus
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Export to BibTeX |
EndNote


MDPI and ACS Style

Léandre, R. A Stochastic Poisson Structure. Symmetry 2009, 1, 55-63.

AMA Style

Léandre R. A Stochastic Poisson Structure. Symmetry. 2009; 1(1):55-63.

Chicago/Turabian Style

Léandre, Rémi. 2009. "A Stochastic Poisson Structure." Symmetry 1, no. 1: 55-63.


Symmetry EISSN 2073-8994 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert